Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Chebyshev iteration methods for integral equations of the second kind.


Author: T. W. Sag
Journal: Math. Comp. 24 (1970), 341-355
MSC: Primary 65.75
DOI: https://doi.org/10.1090/S0025-5718-1970-0278564-X
MathSciNet review: 0278564
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the numerical solution of Fredholm integral equations of the second kind using an iterative method in which the solution is represented by a Chebyshev series is discussed. A description of a technique of Chebyshev reduction of the norm of the kernel for use in cases when the iterations converge slowly or not at all is also given. Finally, the application of the methods to other types of second-kind equations is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.75

Retrieve articles in all journals with MSC: 65.75


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0278564-X
Keywords: Fredholm integral equations, iteration, Chebyshev series approximation, numerical quadrature, Chebyshev reduction of kernel, nonlinear integral equations
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society